# SDR UPS97824632

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1620-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND AREAS'S OF EXTERNAL SKIN BULGING AND RIVETS PULLING THROUGH SKIN F/S 1620 TO 1690 LONGERON 31 RT TO 31 LT.  REMOVED SKIN FROM F/S 1480 TO 1690, REMOVED CORROSION FROM AREA, DRILLED, TREATED, PRIMED AND INSTALLED NEW SKIN AND FINGER DOUBLER AND INNER DOUBLERS IAW DC8 SRM 51-1-8, 53-2-0, 51-1-21, 51-1-20D.
